| Model Number |
CCWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during implantation of an intraocular lens (iol) the lens had a scratch/crack and then immediately explanted.All follow up attempts to obtain additional event information have been completed but no further information is available.There are two medical device reports associated with this event.This report is of second file.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).